Alert archive / New Jersey / Gale Warnings in 2019
Gale Warning 21, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Nov 8, 2019, 9:47 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2019, 9:47 AM EST (14:47 UTC)
- Expired
- Nov 8, 2019, 3:24 PM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
475 WHUS71 KPHI 081447 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 947 AM EST Fri Nov 8 2019 ANZ455-090400- /O.UPG.KPHI.SC.Y.0090.000000T0000Z-191109T0900Z/ /O.NEW.KPHI.GL.W.0021.191108T1447Z-191108T1800Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 947 AM EST Fri Nov 8 2019 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect until 1 PM EST this afternoon. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ450-451-090400- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 947 AM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452>454-090400- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 947 AM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-090300- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 947 AM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
4 follow-up statements
251 WHUS71 KPHI 081757 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1257 PM EST Fri Nov 8 2019 ANZ455-090700- /O.EXT.KPHI.GL.W.0021.000000T0000Z-191108T2100Z/ /O.EXB.KPHI.SC.Y.0090.191108T2100Z-191109T1100Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1257 PM EST Fri Nov 8 2019 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to 6 AM EST Saturday. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450-451-090600- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1257 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452>454-090700- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 1257 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-090300- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1257 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
130 WHUS71 KPHI 081759 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1259 PM EST Fri Nov 8 2019 ANZ455-082100- /O.CON.KPHI.GL.W.0021.000000T0000Z-191108T2100Z/ /O.CAN.KPHI.SC.Y.0090.191108T2100Z-191109T1100Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1259 PM EST Fri Nov 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ450-451-090600- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1259 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452>454-090700- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 1259 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-090300- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1259 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
010 WHUS71 KPHI 081801 CCA MWWPHI URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Mount Holly NJ 101 PM EST Fri Nov 8 2019 ANZ455-082100- /O.COR.KPHI.GL.W.0021.000000T0000Z-191108T2100Z/ /O.CAN.KPHI.SC.Y.0090.191108T2100Z-191109T1100Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 101 PM EST Fri Nov 8 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ450-451-090600- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 101 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452>454-090700- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 101 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-090300- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 101 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
941 WHUS71 KPHI 082024 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 324 PM EST Fri Nov 8 2019 ANZ455-090930- /O.CAN.KPHI.GL.W.0021.000000T0000Z-191108T2100Z/ /O.EXB.KPHI.SC.Y.0090.000000T0000Z-191109T1200Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 324 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 7 AM EST Saturday. The Gale Warning has been cancelled. * WINDS AND SEAS...North winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450-451-090600- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 324 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452>454-090900- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 324 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...North winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-090300- /O.CON.KPHI.SC.Y.0090.000000T0000Z-191109T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 324 PM EST Fri Nov 8 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Nov 8, 6:22 AM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Nov 8, 6:22 AM EST, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
622 AM EST Fri Nov 8 2019
.SYNOPSIS...
High pressure will build into the region today before moving
offshore Saturday. A weak cold front will cross the area on
Monday, and low pressure will develop along the front and move
nearby on Tuesday. Cold high pressure will then build into the
area Wednesday into Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High pressure centered in the middle Mississippi River Valley
early this morning will build to the east. As a result, we are
anticipating a mostly sunny sky for today. The only exception
will be some patches of stratocumulus and scattered snow
flurries this morning in the cold advection for parts of Berks
County, the Lehigh Valley, the Poconos and northwestern New
Jersey.
A fairly tight pressure gradient between the departing cold
front and the approaching high will maintain a brisk
northwesterly wind in our region for today.
The air mass is the coldest to affect our region so far this
season. Today's high temperatures will likely be about 15 to 18
degrees below normal. Some spots in the elevated terrain of the
Poconos and far northern New Jersey may not get above the
freezing mark.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The high is forecast to slide from the lower Ohio River Valley
this evening to Virginia and Maryland by daybreak on Saturday.
We are expecting mostly clear conditions for tonight along with
a diminishing wind.
The mostly clear sky and light wind should allow temperatures
to drop into the 20s at most locations in eastern Pennsylvania,
New Jersey, Delaware and northeastern Maryland. Readings in the
upper teens are expected in the elevated terrain.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary: The extended starts fairly tame as generally dry
weather prevails Saturday-Monday, temperatures will warm 10-15
degrees between Saturday and Monday. A storm system arrives on
Tuesday but details regarding precipitation type and amounts are
still nebulous. Wednesday looks to be quite cold (highs 20
degrees or so below normal), with some modest moderation
expected into Thursday.
Dailies:
Saturday... The high will crest the area on Saturday but
southerly flow will not be sufficiently established to moderate
the airmass, so highs should remain similar to or slightly
warmer than Friday (but the winds will be lighter so it may feel
warmer).
Sunday/Monday...Warm southwesterly flow increases and maxes
should generally be around 10 degrees warmer than Saturday (e.g.
highs generally in the low to mid 50s). A mid-lvl disturbance
will pass through the area in the morning however the only
impact of this will likely be an increase in mid-lvl clouds.
Can't completely rule out some flurries over the Poconos/NW NJ
Sunday AM but feel the NAM and its derivatives are overdone. A
weak & dry cold front will pass through the area Monday, but
temperatures will largely remain static or even slightly
increase (namely in Delmarva) relative to Sunday.
Tuesday... Tuesday still looks to be the most likely day for
precipitation in the extended as a frontal low develops and
moves over the area. There is still considerable uncertainty
regarding the intensity of the (secondary) frontal
precipitation, with the GFS/ICON depicting the front moving
sufficiently fast to outrun its upper-lvl support. This scenario
would result in fairly limited QPF in general over most of the
area apart from far western areas where the upper-lvl dynamics
and the front are better phased. The EC is slightly slower with
the movement of the low and front, resulting in slightly more
precipitation over the area although any snow accumulations
would remain light with most of the precipitation being rain or
a rain-snow mix. Finally the Canadian is currently about 6-12
hours slower than the other guidance with the frontal passage,
and is generally wetter and warmer.
At this time think there is still enough forcing with the
developing sfc.low and approaching left-exit region dynamics to
justify likely PoPs for Tuesday. Regarding ptypes went with a
coarse sfc. temperature based approximation for precipitation
type, but admittedly this is rather uncertain due to
uncertainties with the frontal passage timing and also how long
precipitation lingers behind the front. My current expectation
is that given the positioning of the building high to our west
will should dry fairly rapidly in the postfrontal northwesterly
flow, thus limiting wintry precipitation chances (e.g.
precipitation would not linger too long in the cold airmass).
However, this obviously is subject to change and can't rule out
some accumulating snow (particularly over western areas of the
CWA).
Wednesday/Thursday... The main story Wednesday will be the cold
temperatures with 850 temps crashing to -15C or so. Therefore
am only expecting highs in the mid 30s over much of the area
(sub- freezing in the Poconos/NW NJ) with breezy westerly winds
adding to the chill. The high should move offshore on Thursday
with some airmass modification expected as a result, however
highs will likely remain well below normal (e.g. low to mid
40s).
&&
.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR under a mostly clear sky. Northwest wind 10 to 16
knots with gusts of 20 to 30 knots. High confidence.
Tonight...VFR under a clear sky. Northwest wind diminishing to
6 to 12 knots early in the evening, then becoming variable 6
knots or less overnight. High confidence.
Outlook...
Saturday through Sunday...Mainly VFR conditions expected. South
to southwest winds around 5 to 10 knots. Moderate confidence.
Monday...Mainly VFR conditions expected. Generally light winds
with uncertain direction. High confidence in flight category,
low confidence in a prevailing wind direction.
Tuesday...MVFR or lower conditions in mostly rain. Some snow is
possible, especially at KABE and KRDG. Northwest winds around
10 to 15 knots with higher gusts possible. Moderate confidence
overall but low confidence on snow.
&&
.MARINE...
High pressure approaching from the west will build over the
coastal waters of New Jersey and Delaware today and tonight.
A northwest wind 20 to 25 knots today will gust near 30 knots.
While some local gale force gusts are possible, they should not
be widespread enough to warrant a Gale Warning at this time.
Wind speeds are forecast to diminish gradually tonight.
Wave heights on our ocean waters are anticipated to be 4 to 6
feet. Waves on Delaware Bay should be 2 to 4 feet.
The Small Craft Advisory is in effect until 10:00 PM on
Delaware Bay, until 1:00 AM Friday on our ocean waters north of
Atlantic City, and until 4:00 AM Friday on our ocean waters from
off Atlantic City southward.
Outlook...
Saturday...Sub-Small Craft Advisory conditions expected with
seas generally 2 ft or less and winds generally 10 kts or less.
Sunday...Southwest winds around 10 to 20 knots with gusts
approaching 25 knots possible by the afternoon. Building seas
through the day with seas nearing 4-5 feet Sunday evening.
Monday...Sub-Small Craft Advisory conditions expected.
Tuesday...Northwest winds reaching 15 to 20 knots with gusts up
to 25 knots by the afternoon. Gusts may then approach Gale
Force Tuesday night. Seas will build from 3 to 5 feet to 4 to 6
feet through the day. A Small Craft Advisory will likely be
needed.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 4 AM EST Saturday for ANZ452>455.
Small Craft Advisory until 1 AM EST Saturday for ANZ450-451.
Small Craft Advisory until 10 PM EST this evening for ANZ430-
431.
&&
Synopsis...Carr
Near Term...Iovino
Short Term...Iovino
Long Term...Carr
Aviation...Carr/Iovino
Marine...Carr/IovinoHazardous weather outlook, Nov 8, 3:54 AM EST, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 354 AM EST Fri Nov 8 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-090900- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 354 AM EST Fri Nov 8 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-090900- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 354 AM EST Fri Nov 8 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Nov 8, 9:33 AM EST, 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
933 AM EST Fri Nov 8 2019
DEZ001-NJZ016-017-PAZ070-102-081500-
New Castle-Salem-Gloucester-Delaware-Eastern Chester-
933 AM EST Fri Nov 8 2019
...A SNOW SQUALL WILL AFFECT NORTHEASTERN NEW CASTLE...NORTHWESTERN
SALEM...NORTHWESTERN GLOUCESTER...EAST CENTRAL CHESTER AND DELAWARE
COUNTIES...
At 932 AM EST, a snow squall was located over Chelsea, or 9 miles
southeast of West Chester, moving southeast at 30 mph.
Locations impacted include...
Wilmington, West Chester, Chester, Westtown, Pitman, Carneys Point,
Folcroft, Swarthmore, Paulsboro, Penns Grove, Swedesboro, Arden,
Cheyney, Elam, Chelsea, Gradyville, Chester Township, Mullica Hill,
Gibbstown and Lima.
This includes the following highways...
Interstate 295 in New Jersey between mile markers 3 and 19.
Interstate 95 in Pennsylvania between mile markers 0 and 10.
New Jersey Turnpike between exits 1 and 2.
Interstate 95 in Delaware between mile markers 18 and 23.
Visibilities will drop quickly to less a mile in this squall.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4002 7568 4008 7554 4007 7552 3975 7511
3962 7543
TIME...MOT...LOC 1432Z 324DEG 27KT 3988 7545
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 9:33 AM EST | Special Weather Statement | PHI | Delaware | 27 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.